# SDR J7SA2021020100269

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N417FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010036
- Aircraft time: 2,844 hours, 1,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCOVERED EMERGENCY LIGHT NOT ARMED CAS MESSAGE.  R & R BOTH FWD AND AFT EMERGENCY BATTERIES IAW EMB550 AMM 33-51-01.  OPS CHECK GOOD.  FWD P/N OFF/ON: 6450LS-00; S/N OFF: 001470; S/N ON: 000657.  AFT P/N OFF/ON: 6450LS-00; S/N OFF: 001671; S/N ON: 000849.
